# SDR HYIA20140102001

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N300SN
- Make and model: Cessna 402C
- Aircraft serial: 402C0060
- Aircraft time: 18,590 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN HEATER PRODUCES HEAVY EXHAUST SMELL & MINIMAL HEAT WHEN ON.  DEFERRED CABIN HEATER FAN IAW MEL 21-01-2.
